Some dynamic wirtinger-type inequalities and their applications
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 21 times in Scopus (view citations)
Agarwal, Ravi; Bohner, Martin; O’Regan, Donal; Saker, Samir (2011). Some dynamic wirtinger-type inequalities and their applications. Pacific Journal of Mathematics 252 (1), 1-18
In this paper, we present some new Wirtinger-type inequalities on time scales. As special cases, some new continuous and discrete Wirtinger-type inequalities are given. The obtained inequalities are applied to a certain class of half-linear dynamic equations on time scales in order to establish sufficient conditions for disconjugacy.